In Each Tablet Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if blister unit is torn or broken. Previously Sudafed PE Pressure + Pain. Acetaminophen, phenylephrine HCl. Pain reliever/fever reducer, nasal decongestant. Sinus pressure + congestion. Sinus headache. The makers of the Sudafed family of products are dedicated to helping you and your family reduce head congestion and sinus pressure. Do not contain pseudoephedrine. Question or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect).

Sudafed Sinus Pressure + Pain, Non-Drowsy, Maximum Strength, Tablets - 24 Each

$7.49$0.31 each

Description

In Each Tablet Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if blister unit is torn or broken. Previously Sudafed PE Pressure + Pain. Acetaminophen, phenylephrine HCl. Pain reliever/fever reducer, nasal decongestant. Sinus pressure + congestion. Sinus headache. The makers of the Sudafed family of products are dedicated to he...View Full Desciption

Ingredients

In Each Tablet Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer.; Phenylephrine HCl (5 mg), Nasal Decongestant. In Each Tablet Inactive Ingredients: Carnauba Wax, FD&C Yellow 6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide.
Product Number: 00300450547248

Description

In Each Tablet Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if blister unit is torn or broken. Previously Sudafed PE Pressure + Pain. Acetaminophen, phenylephrine HCl. Pain reliever/fever reducer, nasal decongestant. Sinus pressure + congestion. Sinus headache. The makers of the Sudafed family of products are dedicated to he...View Full Desciption
Product Number: 00300450547248